Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Hair loss as a side effect?


10-20-2014, 12:15 PM   #1
Kev
Senior Member
 
Join Date: Jun 2006
Location: Halifax, NS, Canada

My Support Groups:
Hair loss as a side effect?

Anyone heard of Asacol causing hair loss? I've noticed recently that I'm losing a lot of hair. I was on Salofalk for years without this issue, so I don't think it's related. But if anyone has any info or experienced this, I'd welcome your input
__________________
KEV

Dx'd July, 2006
Meds: Flagyl, Cipro, Pred, AZA.. to no effect
Low Dose Naltrexone Nov 2007 - May 2014
Remicade June 17th, 2014
10-20-2014, 12:30 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Yep this one too but listed as less common http://www.drugs.com/cons/asacol.html
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Hair loss as a side effect?
Thread Tools


All times are GMT -5. The time now is 02:59 PM.
Copyright 2006-2017 Crohnsforum.com